# SDR AALA2009021600116

- Difficulty date: February 3, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 30,565 hours, 3,238 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT OUTBOARD TRACK ATTACH BRACKET CRACKED.  REPLACED OUTBOARD ATTACH FITTING PER ESO 80117.
